Continuous processes of Newton type
Differencialʹnye uravneniâ, Tome 7 (1971) no. 11, pp. 1931-1945
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_11_a0,
author = {Ya. I. Al'ber},
title = {Continuous processes of {Newton} type},
journal = {Differencialʹnye uravneni\^a},
pages = {1931--1945},
year = {1971},
volume = {7},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_11_a0/}
}
Ya. I. Al'ber. Continuous processes of Newton type. Differencialʹnye uravneniâ, Tome 7 (1971) no. 11, pp. 1931-1945. http://geodesic.mathdoc.fr/item/DE_1971_7_11_a0/